# SDR WWMA9700055

- Difficulty date: April 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326AE
- Make and model: Saab 340B
- Aircraft serial: 340B326
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaks Oil
- Location: Rt Engine
- Part time: 7,282 hours
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE OIL LIGHT CAME ON, THE OIL PRESSURE DECREASED SLOWLY, THE RIGHT ENGINE WAS SHUT DOWN.  MAINTENANCE REPLACED THE RIGHT ENGINE BB AXIS CARBON SEAL AND MATING RING.  ALSO, REPLACED THE RIGHT ENGINE FUEL BOOST PUMP DUE TO OIL LEAKING TO THE COMMON DRAIN.
